Flecainide toxicity with high pacemaker capture thresholds and associated takotsubo syndrome.
Аннотация
We describe a case of a woman in her 80s with persistent atrial fibrillation (AF) despite being on flecainide who was admitted for AF with rapid ventricular response. Attempts with direct-current cardioversions were unsuccessful despite increased doses of the antiarrhythmic therapy. At atrioventricular (AV) nodal ablation, very high right ventricular capture thresholds resulted in abortion of the procedure as back-up ventricular pacing could not be assured with adequate margin for safety. Shortly following the electrophysiology (EP) study, the patient developed cardiogenic shock with new apical left ventricular regional wall motion abnormality suggestive of apical ballooning and a toxic-appearing wide QRS complex electrocardiogram (EKG). The patient was successfully treated with sodium bicarbonate infusion for presumed flecainide toxicity. The regional wall motion abnormality and EKG changes resolved along with normalisation of capture thresholds after 2 days of treatment. The patient underwent an uncomplicated successful AV nodal ablation several weeks later.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.